Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 46, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Aug 21, 2013, 4:49 PM CDT for Florence County, Forest County, Wisconsin. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 21, 2013, 4:49 PM CDT (21:49 UTC)
- Expired
- Aug 21, 2013, 5:45 PM CDT
- In force
- 56 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Florence County, WI, Forest County, WI
The radar
The Marquette radar (KMQT), 99 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 21, 2:26 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.8 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 865 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 969 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
494
WUUS53 KGRB 212149
SVRGRB
WIC037-041-212245-
/O.NEW.KGRB.SV.W.0046.130821T2149Z-130821T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
449 PM CDT WED AUG 21 2013
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FLORENCE COUNTY IN NORTHEAST WISCONSIN...
NORTHWESTERN FOREST COUNTY IN NORTHEAST WISCONSIN...
* UNTIL 545 PM CDT
* AT 446 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF TIPLER...AND MOVING EAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
FLORENCE AROUND 515 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE COMMONWEALTH AND SPREAD EAGLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4603 8882 4602 8868 4599 8866 4599 8862
4602 8861 4602 8851 4600 8849 4601 8846
4596 8830 4595 8819 4593 8810 4589 8810
4588 8807 4581 8813 4578 8805 4571 8806
4573 8904 4598 8905 4598 8894 4607 8891
TIME...MOT...LOC 2149Z 278DEG 24KT 4596 8848
HAIL...1.00IN
WIND...60MPH
$$
ECKBERG/BERSCH3 follow-up statements
139
WWUS53 KGRB 212208
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
508 PM CDT WED AUG 21 2013
WIC037-041-212245-
/O.CON.KGRB.SV.W.0046.000000T0000Z-130821T2245Z/
FLORENCE WI-FOREST WI-
508 PM CDT WED AUG 21 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
FOREST AND FLORENCE COUNTIES UNTIL 545 PM CDT...
AT 505 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FLORENCE TO 13 MILES WEST OF POPPLE RIVER...AND MOVING
EAST AT 30 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
POPPLE RIVER AROUND 515 PM CDT.
FLORENCE AROUND 520 PM CDT.
HOMESTEAD AROUND 545 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE COMMONWEALTH...MORGAN LAKE
CAMPGROUND...NEWALD...LASALLE FALLS...FENCE AND SPREAD EAGLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4603 8882 4602 8868 4599 8866 4599 8862
4602 8861 4602 8851 4600 8849 4601 8846
4596 8830 4595 8819 4593 8810 4589 8810
4588 8807 4581 8813 4578 8805 4571 8806
4573 8904 4598 8905 4598 8894 4607 8891
TIME...MOT...LOC 2208Z 278DEG 24KT 4598 8829 4574 8892
HAIL...1.50IN
WIND...60MPH
$$
ECKBERG/BERSCH243
WWUS53 KGRB 212220
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
520 PM CDT WED AUG 21 2013
WIC037-041-212245-
/O.CON.KGRB.SV.W.0046.000000T0000Z-130821T2245Z/
FLORENCE WI-FOREST WI-
520 PM CDT WED AUG 21 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
FOREST AND FLORENCE COUNTIES UNTIL 545 PM CDT...
AT 516 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM FLORENCE TO 8 MILES SOUTHWEST OF POPPLE RIVER...AND
MOVING EAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
HOMESTEAD AROUND 545 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE NEWALD...COMMONWEALTH...MORGAN
LAKE CAMPGROUND...LASALLE FALLS...SPREAD EAGLE...FENCE AND AURORA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4603 8882 4602 8868 4599 8866 4599 8862
4602 8861 4602 8851 4600 8849 4601 8846
4596 8830 4595 8819 4593 8810 4589 8810
4588 8807 4581 8813 4578 8805 4571 8806
4573 8904 4598 8905 4598 8894 4607 8891
TIME...MOT...LOC 2220Z 278DEG 24KT 4597 8815 4573 8878
HAIL...1.00IN
WIND...60MPH
$$
ECKBERG/BERSCH305
WWUS53 KGRB 212226 RRA
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
526 PM CDT WED AUG 21 2013
WIC037-041-212245-
/O.CON.KGRB.SV.W.0046.000000T0000Z-130821T2245Z/
FLORENCE WI-FOREST WI-
526 PM CDT WED AUG 21 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
FOREST AND FLORENCE COUNTIES UNTIL 545 PM CDT...
AT 524 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTH OF IRON MOUNTAIN TO 7 MILES SOUTH OF
POPPLE RIVER...AND MOVING EAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
HOMESTEAD AROUND 535 PM CDT.
OTHER LOCATIONS IN THE WARNING INCLUDE FENCE AND AURORA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4598 8842 4599 8839 4596 8832 4593 8810
4589 8810 4588 8807 4581 8813 4578 8805
4571 8806 4573 8904 4589 8888 4597 8867
4596 8854 4601 8846
TIME...MOT...LOC 2225Z 278DEG 31KT 4593 8801 4569 8864
HAIL...1.00IN
WIND...60MPH
$$
ECKBERG/BERSCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 21, 2:10 PM CDT, 2 hours 39 minutes earlier.
Area forecast discussion, Aug 21, 2:10 PM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 210 PM CDT WED AUG 21 2013 FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE .SHORT TERM...TONIGHT AND THURSDAY ISSUED AT 206 PM CDT WED AUG 21 2013 LATEST RUC ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW A STRONG COLD FRONT MOVING OVER THE FAR WESTERN UPPER PENINSULA AND NORTHWEST WISCONSIN EARLY THIS AFTERNOON. MOISTURE CONVERGENCE ALONG THE FRONT LOOKS GOOD...AND ML CAPES ARE BUILDING BETWEEN 2K-3K J/KG AHEAD OF THE BOUNDARY. RETURNS ON RADAR ARE PICKING UP ALONG THE FRONT AS INHIBITION ERODES BELOW 50 J/KG. WITH 0-6KM BULK SHEAR VALUES AROUND 25-30 KTS...CONDITIONS REMAIN CONDUCIVE FOR SEVERE THUNDERSTORMS TO DEVELOP LATER THIS AFTERNOON. THE NSSL WRF SEEMS TO BE DOING THE BEST OUT OF THE MESOMODELS...AND SHOWS CONVECTION RAMPING UP IN A LINEAR FASHION BETWEEN 19-21Z. BY THE END OF THIS PERIOD...CONVECTION WILL BE MOVING INTO N-C WISCONSIN BEFORE PROGRESSING INTO CENTRAL AND NORTHEAST WISCONSIN BY 00Z. STILL LOOKING AT MULTI-CELLS AND SMALL BOWING SEGMENTS AS THE STORM MODE...WHICH WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND LARGE HAIL. ANOTHER WRINKLE IS THE WEAK LITTLE SHORTWAVE OVER SOUTHERN MINNESOTA. THE RUC TAKES THIS FEATURE INTO SW WISCONSIN THIS EVENING...AND NOT SURE HOW MUCH THIS WILL IMPACT THUNDERSTORMS ALONG THE FRONT. SEVERE WEATHER IS THE OBVIOUS FORECAST CONCERN. TONIGHT...SHORTWAVE TROUGH MOVING ACROSS ONTARIO WILL PUSH A COLD FRONT SOUTHEAST ACROSS CENTRAL AND NORTHEAST WISCONSIN THIS EVENING. SOUTH SOUTHWEST FLOW AHEAD OF THE FRONT WITH PWATS UPWARDS OF 1.75 INCHES WILL PREVENT TEMPS FROM FALLING TOO FAST THIS EVENING...WHICH SHOULD PROLONG THE SEVERE THREAT UNTIL THE FRONT CLEARS THE AREA. BECAUSE INSTABILITY WILL BE DECREASING...THE LARGE HAIL THREAT WILL DIMINISH AS WELL THROUGH THE EVENING. BUT THINK THERE IS ENOUGH POTENTIAL FOR LARGE HAIL AND DAMAGING WINDS TO REACH EAST-CENTRAL AND NORTHEAST WISCONSIN. PRECIP WILL BE EXITING EAST-CENTRAL EARLY OVERNIGHT AS MUCH DRIER AIR WILL FILTER SOUTH BEHIND THE FRONT. TEMPS WILL BE A LITTLE SLOWER TO COOL OFF...BUT LOWS SHOULD STILL FALL INTO THE LOWER OR MIDDLE 50S NORTH...BUT HANG IN THE MID 60S SOUTH. THURSDAY...THE COLD FRONT WILL MOVE TO THE SOUTHERN GREAT LAKES BY THE START OF THE PERIOD WHILE CANADIAN HIGH PRESSURE WILL BE BUILDING SOUTHEAST FROM THE NORTHERN PLAINS. THIS AIRMASS WILL BE COOLER AND SIGNIFICANTLY LESS HUMID THAN THE ONE IT REPLACED. UNDER PLENTY OF SUN...HIGH TEMPS WILL REACH FROM THE MID 70S NORTH TO THE LOW 80S SOUTH. .LONG TERM...THURSDAY NIGHT THROUGH WEDNESDAY ISSUED AT 206 PM CDT WED AUG 21 2013 PATTERN TO BECOME RATHER AMPLIFIED AS MOVE THROUGH THIS PERIOD AS UPPER RIDGE BUILDS OVER THE CENTRAL US...INTO WESTERN LAKES. MODELS HAVE GOOD CONTINUITY IN BIG PICTURE...BUT TEND TO DIFFER IN CONVECTIVE DETAILS SUN ONWARD. MAIN ISSUE WILL BE HEAT LATER PERIODS. ILL-DEFINED WARM FRONT EXPECTED TO LIFT NORTH INTO/THROUGH STATE SUN. 850 MB TEMPS EXPECTED TO WARM SAT ONWARD HITTING 20C EARLY IN WORK WEEK. IF MODELS SOUNDINGS CORRECT...WOULD MIX UP TO THAT LEVEL YIELDING TEMPS AROUND 90 NEXT MON THROUGH WED. QUESTION IS EFFECTS OF CLOUDS AND PCPN. LIKELY TO BE ON EDGE OF CAP WITH CONVECTION NEAR OR OVER REGION. HAVE TRENDED HIGHER POPS OVER NORTHERN WI WHERE ECMWF LINGERS FRONT. HAVE USED BEST PERFORMING BLEND FOR TEMPS...BUMPING THEM UP A DEGREE TO LESSEN CLIMO BIAS. EARLY PERIODS/THU NIGHT INTO FRI NIGHT/PLEASANT WITH COOLER HIGH PRESSURE AT THE SURFACE OVER REGION. CLEAR SKIES AND DRY CONDITIONS TO LEAD TO COOLER NIGHTS AND MILD DAYS. HAVE SLOWED APPROACH OF PCPN SAT GIVEN MODEL TRENDS. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1210 PM CDT WED AUG 21 2013 MAINLY VFR WEATHER EXPECTED TODAY UNTIL A COLD FRONT ARRIVES IN NORTH CENTRAL WISCONSIN DURING THE AFTERNOON HOURS AND MOVES ACROSS THE EASTERN PART OF THE STATE BY EARLY EVENING. IT WILL BE ACCOMPANIED BY SHOWERS AND THUNDERSTORMS WITH GUSTY WINDS AND BRIEF IFR CEILINGS AND VISIBILITIES. THE FRONT WILL EXIT TONIGHT WITH CLEARING EXPECTED BY THURSDAY MORNING. GOOD FLYING WEATHER IS EXPECTED THURSDAY THROUGH FRIDAY. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....MPC LONG TERM......TE AVIATION.......MPC
Hazardous weather outlook, Aug 21, 2:48 PM CDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 248 PM CDT WED AUG 21 2013 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-222000- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 248 PM CDT WED AUG 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING AS A COLD FRONT MOVES ACROSS THE AREA. STORMS WILL MOVE OVER NORTH- CENTRAL WISCONSIN THIS AFTERNOON...AND THEN MOVE INTO NORTHEAST WISCONSIN AND THE FOX VALLEY EARLY THIS EVENING. DAMAGING WINDS AND LARGE HAIL ARE EXPECTED TO BE THE GREATEST THREATS. IN ADDITION TO THE THREAT OF SEVERE THUNDERSTORMS...HEAT INDICES WILL CLIMB INTO THE 90S OVER MOST OF CENTRAL AND NORTHEAST WISCONSIN THIS AFTERNOON...WITH A FEW PLACES APPROACHING 100. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE ALSO POSSIBLE THIS WEEKEND INTO THE MIDDLE PART OF NEXT WEEK. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WOULD BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. LMZ521-522-541>543-222000- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 248 PM CDT WED AUG 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...THIS AFTERNOON AND TONIGHT GUSTY SOUTH WINDS AND LARGE WAVES MAY BE A HAZARD TO SMALL CRAFT IN THE LAKE MICHIGAN NEAR SHORE WATERS NORTH OF STURGEON BAY THROUGH THIS EVENING. IN ADDITION...STRONG OR SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND THIS EVENING. THESE STORMS COULD PRODUCE STRONG WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE THIS WEEKEND AND INTO THE MIDDLE OF NEXT WEEK. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WOULD BECOME SEVERE. MPC/TE
In the hours before
Special weather statement, Aug 21, 2:30 PM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 230 PM CDT WED AUG 21 2013 WIZ005-010>012-018-019-212045- VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO 230 PM CDT WED AUG 21 2013 ...STRONG TO SEVERE THUNDERSTORMS DEVELOPING ACROSS NORTHWEST WISCONSIN AND WESTERN UPPER MICHIGAN THIS AFTERNOON... STRONG TO SEVERE THUNDERSTORMS DEVELOPED ACROSS ASHLAND AND BAYFIELD COUNTIES IN NORTHWEST WISCONSIN...AND ACROSS FAR WESTERN UPPER MICHIGAN THIS AFTERNOON. THESE STORMS WERE MOVING TO THE EAST AT 35 MPH. THUNDERSTORMS WILL BECOME MORE NUMEROUS ACROSS NORTH-CENTRAL WISCONSIN BETWEEN 3 PM AND 6 PM. SOME OF THE STORMS MAY CONTAIN DAMAGING WINDS...LARGE HAIL AND TORRENTIAL RAINFALL. BOATERS AND CAMPERS SHOULD CONSIDER SEEK SHELTER UNTIL THE STORMS PASS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM. ECKBERG
Special weather statement, Aug 21, 3:01 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 301 PM CDT WED AUG 21 2013 WIZ005-010>012-018-019-212215- VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO 301 PM CDT WED AUG 21 2013 ...STRONG TO SEVERE THUNDERSTORMS DEVELOPING ACROSS NORTHWEST WISCONSIN AND WESTERN UPPER MICHIGAN THIS AFTERNOON... STRONG TO SEVERE THUNDERSTORMS DEVELOPED ACROSS ASHLAND AND BAYFIELD COUNTIES IN NORTHWEST WISCONSIN...AND ACROSS FAR WESTERN UPPER MICHIGAN THIS AFTERNOON. THESE STORMS WERE MOVING TO THE EAST AT 35 MPH. THIS LINE OF THUNDERSTORMS SHOULD REACH WINCHESTER BY 345 PM CDT...AND BOULDER JUNCTION AND LAC DU FLAMBEAU BY 430 PM CDT. SOME OF THE STORMS MAY CONTAIN DAMAGING WINDS...LARGE HAIL AND TORRENTIAL RAINFALL. BOATERS AND CAMPERS SHOULD CONSIDER SEEK SHELTER UNTIL THE STORMS PASS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 11 PM. WOLF
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 21, 4:03 PM CDT | Severe Thunderstorm Warning | GRB | Vilas | 57 min |
| Aug 21, 4:46 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Oneida | 44 min |
| Aug 21, 5:23 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Oneida | 52 min |
| Aug 21, 5:40 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest, Marinette, Oneida | 65 min |
| Aug 21, 5:59 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Langlade, Marinette, Oconto | 61 min |
| Aug 21, 6:25 PM CDT | Special Marine Warning | GRB | 95 min | |
| Aug 21, 6:43 PM CDT | Severe Thunderstorm Warning | GRB | Marinette, Oconto | 47 min |
| Aug 21, 6:47 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Marathon, Menominee, Portage, Shawano, Waupaca | 43 min |
| Aug 21, 6:52 PM CDT | Severe Thunderstorm Warning | GRB | Door | 53 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.